Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had severe reactions after using Clindamycin for cysts around mouth, chin. Worried about dark spots, scars. Solution?

Hi, Hope you can help me. Am female, 63 - about a yr ago I got cystic derm; around mouth, lips and chin . Before that I never had skin problems except for dry skin . My Dermatologists scribbed many different antibiotics, the last being clyndamycin (6 in total) which sent me to the er with severe reactions. I was a mess! Now he says, after it cleared and came back that he doesn t know what else to do??? Am currently using Murad products for acne prone skin & seems to be working ok. However, since I can t use a moisturizer for my outter dry skin, my face looks awful and I know I will have scarring and dark marks. Please help - have tried every avenue I know of to no avail. Thank you Jackie Nicely
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for the query.

Dont worry the drug reactions dont leave much scarring.

The lesions are superficial and heal very soon.

Even if there is some pigmentation,
You can use skin lightening creams to remove it.

Also use a sunscreen daily.

Please meet a dermatologist and discuss regarding this.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor